Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Simple solutions of Saint-Venant torsion problem by using Tchebycheff polynomials

Author: Mohammed M. Abbassi
Journal: Quart. Appl. Math. 14 (1956), 75-81
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/77356
MathSciNet review: 77356
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By using Tchebycheff polynomials, various forms of the stress functions associated with torsion problems have been obtained. The method can be applied for various types of cross sections. It is well known that these problems can be solved by other methods, but the method presented here gives a simple and direct solution in many cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/77356
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society